# SDR UPS06M48414

- Difficulty date: September 5, 2006
- Submitted: November 3, 2006
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 71,564 hours, 11,685 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT HORIZ STAB, FOUND NR 14 BARREL NUT BORE CORRODED.  B/N BORE REAMED TO 0.988 DIA REMAINING BLEND OUT 0.010 BOTTOM SURFACE CLEAN AND REMAINING BLEND OUT 0.015 DEEP FOUND EXCEED EO LIMIT.  BORE RWK TO 1.016 DIA PER EN12994-06.  BOTTOM PERIPHERY RADIUS SMOOTHEN AND PROTECTED PER EO.  REPAIR SLEEVE BUSHING FAB AND PROTECTED PER EO FIG 5.  REPAIR BUSHING INSTALLED PER EO FIG 5.  REPAIR C/O AT BORE NR 14 LT IAW EN1299-06.
